# SDR DALA1243359264

- Difficulty date: July 26, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 31,909 hours, 17,873 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide Vane
- Part number: 5930495
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP OUTBOARD GUIDE VANE DAMAGED.  REMOVED AND REPAIRED AND REINSTALLED RT INBOARD FLAP OUTBOARD GUIDE VANE AS PER AMM 27-50-02-020-801, 27-50-02-420-801 AND SRM 51-10-02 VOL I, 57-20-05 VOL I.
